# SDR QR9R20211029002

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721779430
- Aircraft time: 2,533 hours
- System (JASC): 2140 · Heating System
- Part: None
- Part number: JBS8821
- Part serial: TC5040601
- Condition: Faulted
- Stage of operation: HO
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MAINTENANCE TEST FLIGHT EVALUATION DETECTED HEATING ADVISORY FAILED TO COME ON, LITTLE TO NO HEAT WAS FELT. MAINTENANCE REPLACED HEATER EJECTOR (IPC: 21-42-01-01-10); MOC SUCCESSFULLY COMPLETED.
